# SDR 2NVA202407090010

- Difficulty date: July 9, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N328SS
- Make and model: Robsin R44
- Aircraft serial: 1214
- Aircraft time: 1,874 hours
- Engine: Lyc O540F1B5
- Engine time: 1,874 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Intake Valve
- Part number: 17A29467
- Condition: Failed
- Location: Nr 6 Cylinder
- Part time: 333 hours
- Component: Cylinder, Lyc
- Component part number: 05K21745
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ABOUT 30 MINUTES INTO A TOUR, PILOT HEARD A SOUND AND EXPERIENCED LOSS OF POWER AND HIGH MANIFOLD PRESSURE. INITIATED POWER ON LANDING ON AN ADJACENT OPEN FIELD. VISUAL INSPECTION REVEALED OIL LEAK NEAR CYLINDER # 6. UPON REMOVAL OF VALVE COVER A BROKEN OFF VALVE STEM TIP WAS IDENTIFIED. NEW STYLE ROTATOR CUP INTAKE VALVE PN 17A29467 INSTALLED.
